# SDR SWAA2021052644297

- Difficulty date: April 22, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON THE FWD SIDE OF BS.500D COMMON TO STR19R IS CRACKED / REMOVED AND REPLACED GUSSET BS500D COMMON TO STR19R IAW SRM 51-40-02-0G-0 PARA 4(B) STEPS 1-6; PARA 7(D) STEPS 1-6 AND DWG 143A7902
